From past few days, I feel very weak while sitting and working. I do not feel energetic, and most of the time I feel sleepy and lazy. I have a little pain in the body, so I am not able to concentrate properly on anything.
My blood pressure is 119/72 mmHg, and pulse is 72. I even have pain in my legs and back, and I do not have much energy in my body.
Welcome to icliniq.com.
There are various causes like thyroid problems, anemia, vitamin deficiency especially vitamin D and even psychological issues which are the most common.
I suggest you try doing the following :
Do you have any psychological issues like stress or depressive? If yes, then you need to consult a psychiatrist.
Revert with more information to a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Thank you for replying. No, there are no psychological issues like stress and depression, and I feel that I do not eat much. I eat very less and avoid eating fast food; still, I do not loose weight. I feel fat and lack energy most of the time. Can this be because of thyroid problem?
Welcome back to icliniq.com.
All the best.
For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
The manometry showed weakness halfway down the esophagus ... The pH shows a gastroesophageal reflux and the manometry shows some weakness in the mid esophagus ... Read fullWhat exercises will lead to normal delivery in a person with small cervical length?
.. needs to be checked again at 24 weeks for further advice. In general, twin pregnancy has a tendency for preterm labor. Your focus right now should be on preventing preterm labor rather than normal delivery. For normal delivery to happen, you do no... Read fullI feel lethargic and sleepy after lunch. Will taking multivitamins help?
.. treatment are you on? Drugs prescribed for epilepsy as well as OCD (obsessive compulsive disorder) can cause sedation. If it is not due to the drugs, you can try changing your meal schedule. It is normal for everyone to feel sleepy after a heav... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now